MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 3.3QT RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 3.3QT RED; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305488
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The manufacturing location for this product is oem - premium plastic solution (pps).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that sharps coll 3.3qt red lid came off.The following information was provided by the initial reporter: this is a report about detachment of the lid of sharps collector.According to the customer's report, the hcp disposed of a needle and lifted the product, and the lid then came off and needles were scattered.
 
Additional Manufacturer Narrative
H.6.Investigation: dhr was performed.No ncr's were raised during the production of this lot.All testing was within specification.The complaint could not be confirmed and the root cause is undetermined.Samples were not returned for investigation.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
SHARPS COLL 3.3QT RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key12271801
Report Number2243072-2021-02015
Device Sequence Number19890058
Product Code FMI
UDI-Device Identifier00382903054886
UDI-Public00382903054886
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305488
Device Catalogue Number305488
Device Lot Number0304002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1